I have noticed having more headaches, but I'm not sure if it is the 50mg Tramadol that I take 3x a day or allergy headaches.
Here, hope this is helpful:
Hi, i would say that it is the Tramadol unfortunately. When i first started taking it, i suffered really bad nausea, lethargy, headache, loss of appetite, etc... However, i stuck with it because it was so helpful for my back pain. After a couple of weeks i started feeling much better. So if you can stick it out, hopefully you will find these symptoms alleiviate...
i know of people who can get a speedy effect off it.. i myself.. don't like it much.. if i take after say 1pm i have issues sleeping that night. it gets rid of the pain.. however by afternoon i get very sweaty.. so they gave me slow release and i ended up with very horrible night mares:/ i noticed when u google it all has the same answer.. the whole seizure and death thing about it.. all medicines have this.. due to if anything happens to a person the company can not get sued.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2010 • 6 answers
Posted 7 Jul 2012 • 2 answers
Posted 30 Jan 2015 • 5 answers
Posted 28 Feb 2016 • 3 answers
I had severe side effects from taking Tramadol for a long period of time for a hip infection. It has
Posted 7 Jun 2016 • 0 answers